# SDR ANCF20232102004

- Difficulty date: February 13, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N780AV
- Make and model: Boeing 787-8
- Aircraft serial: 37502
- Aircraft time: 28,310 hours, 4,235 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 24,719 hours, 3,759 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Escape Reel
- Part number: 379103D35
- Part serial: 2641226419
- Condition: Unserviceable
- Location: M787000868
- Part time: 20,924 hours, 2,760 cycles
- Component: Device Emergenc, 23906
- Component part number: 379103D35
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
13.FEB.2023 WO 54'450'319=> DURING PRE-FLIGHT 3 EMERGENCY ESCAPE DEVICES WERE FOUND DEPLOYED.
DURING PRE-FLIGHT 3 EMERGENCY ESCAPE DEVICES WERE FOUND DEPLOYED.

ACTIONS TAKEN
13.FEB.2023 WO 54'450'319=> I.A.W. AMM-DMC-B787-A-25-61-02-00B-520A-A/720A-A THE EMERGENCY DESCENT DEVICES WERE REMOVED AND INSTALLED CORRECTLY. 4 EAS WERE REPLACED.
13.FEB.2023 WO 54'450'319=>THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION AND QUALITY CONTROL MANUALS PROCEDURES.
